DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH
Back to Search Results |
| Catalog Number |
0117015 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, during routine inspection after receiving the products, the distributor discovered unknown filament substances inside the sterile packaging of a pre shaped soft mesh.The outer packaging was intact, and the inner packaging was properly sealed before opening.
Additional Manufacturer Narrative
As reported, during routine inspection after receiving the products, the distributor discovered unknown filament substances inside the sterile packaging of a pre shaped soft mesh.Preliminary evaluation of the photos provided and the visual examination of the returned sample confirms the presence of "foreign" material (clear thread like) within the inner sterile pouch.Further review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is completed, a supplemental mdr will be submitted.A review of the manufacturing records was performed and found that the lot was manufactured to specification.To date, this is the only reported complaint from this manufacturing lot of (b)(4) units.Note: section a through f, the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
As reported, during routine inspection after receiving the products, the distributor discovered unknown filament substances inside the sterile packaging of a pre shaped soft mesh.Preliminary evaluation of the photos provided and the visual examination of the returned sample confirms the presence of "foreign" material (clear thread like) within the inner sterile pouch.Further review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is completed, a supplemental mdr will be submitted.A review of the manufacturing records was performed and found that the lot was manufactured to specification.To date, this is the only reported complaint from this manufacturing lot of (b)(4) units.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the results of sample evaluation.Based on sample and manufacturing process evaluation performed, the root cause is confirmed as manufacturing related.An awareness dissemination was provided to all appropriate personnel to emphasize the importance of product handling during the manufacturing and inspection process.Updated fields: b4, g3, g6, h2, h3, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description